Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/95880
Title: Attack on RSA-type cryptosystems based on singular cubic curves over Z/nZ
Authors: Chua, Seng Kiat
Leung, Ka Hin
Ling, San
Keywords: DRNTU::Engineering::Computer science and engineering
Issue Date: 1999
Source: Chua, S. K., Leung, K. H., & Ling, S. (1999). Attack on RSA-type cryptosystems based on singular cubic curves over Z/nZ. Theoretical Computer Science, 226(1-2), 19-27.
Series/Report no.: Theoretical computer science
Abstract: Several RSA-type cryptosystems based on singular cubic curves have been proposed in recent years (cf. Koyama, Lecture notes in Computer Science, vol. 921, Springer, Berlin, 1995, pp. 329–339; Kuwakado, IEICE Trans. Fund. E78-A (1995) 27–33; Koyama, IEICE Trans. Fund. E77-A (1994) 1309–1318). We show that these schemes are equivalent and demonstrate that they are insecure if a linear relation is known between two plaintexts.
URI: https://hdl.handle.net/10356/95880
http://hdl.handle.net/10220/9831
ISSN: 0304-3975
DOI: http://dx.doi.org/10.1016/S0304-3975(99)00062-6
Rights: © 1999 Elsevier Science B.V. This is the author created version of a work that has been peer reviewed and accepted for publication by Theoretical Computer Science, Elsevier Science B.V. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [DOI: http://dx.doi.org/10.1016/S0304-3975(99)00062-6].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
13. Attack on RSA-type cryptosystems based on singular cubic curves over ZnZ.pdf132.82 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.